I am a type 2 diabetic and I have been on insulin for about 10 years. I am currently on Novolin 70/30. My doctor has decided to start me on Byetta. I've been on it a week now. Everything I read about Byetta says to only use it with Lantis insulin. I pointed that out to my doctor, and she said I was fine to take the one I'm on. I'm concerned. I hope she knows what she's doing. She had also originally only given me a prescription for the Byetta 10 - but the pharmacist felt that was wrong and had me contact her, and she thought 10 was fine to start, but I insisted on decreasing it to 5 as all the directions say, and she finally gave me a prescription for the 5 but only to appease me. I was very nauseus for the first couple of days, but now I am ok. Just getting headaches now. Hope that goes away. I can't even imagine how bad I would have felt if I had started on 10.
Should I be concerned about the insulin I am on? I would sure appreciate a professional's opinion, and would like to know if there are others doing that, too. I'm just not confident that my doctor knows what she is doing, especially when she wanted to start me out on Gyette 10 right away. I know we all need to be proactive with our health these days. Errors do happen.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.